# SDR AALA202210068545

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 25,611 hours, 7,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS EMERGENCY POWER SUPPLY UNIT SYSTEM TEST DISPLAYED FAULT MESSAGE FOR EMERGENCY POWER SUPPLY UNIT 14WL. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 14WL (AALA202210061131) AND BATTERY (AALA202210068545) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
